Announcement

Collapse
No announcement yet.

I have a ? about Instills

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • L. Thomas
    replied
    I have read on some of the post that some do get headaches. I personally have never had that reaction. It would be helpful if you did know what was in your instill. My instill ingredients are in my signature.

    Leave a comment:


  • RAS6
    replied
    Sorry this happened....

    Hi Cindy and !
    What sort of medications were in your install? I used to get horrible flares and headaches after DSMO installs, but not until my second one. I didn't get sick after rescue installments (mine were mainly heparin and lidacain), I just was horribly incontinent! Because I had no relief or luck with installments I don't get them right now and am hardly the expert, but I don't think getting worse after installments the way you have described sounds normal at all. Have you called you doctor? I would right away if I were you. Anytime I had something unexpected happen after a new medication, procedure or treatment I would call the doctor and ask questions. The worse that ever happened was that I felt a little silly sometimes!
    I was on Elmiron orally for 8 months and unfortunately did not respond well. I had alot of nausea and throwing up and while I didn't notice bald spots (this is how Elmiron related hair loss is described by the drug company) I did have alot of thinning and breaking and my hair and nails were both in bad shape, but that might have been related to me having a hard time finding fruits and supplements my bladder could tolerate.
    I hope you get some answers and relief soon and I am glad you found the ICN!
    I was so lonely and confused after my diagnosis and had a hard time explaning my disease to family and freinds. The ICN has greatly helped me educate myself and find a good specialist, and I have made lots of wonderful friends here as well!

    Leave a comment:


  • Cindy B
    started a topic I have a ? about Instills

    I have a ? about Instills

    Have any of you gotten ill after taking them? I just had my second on Monday and today I have felt terribly ill, all over. Terrible headache, weak, more pain in the bladder and urethra even with my Urelle. I just wondered if this was a side effect that comes on as you build up the instills or maybe I'm just coming down with something or...is it just the IC itself making me sick. I also get cortizone injections in my knee about every 3 weeks and then with the kenelog being a steroid in the instill...maybe it's too much steroid? I dont know but thought I would ask. I haven't felt this bad in a while, I haven't eaten or drank anything that would bring on a "spell" so not sure what's going on.

    One more question..I've heard a lot about hair loss with Elmiron. Does this occur when it's used in the instillation also or just as an oral drug? I was on Depakote for a while and it didn't do much but break my hair off so I was hoping I didn't have to go through anything else with my hair...

    Thanks so much everyone for all your feedback. I'm really glad I found this forum. It's gets mighty lonely sometimes. My husband is very supportive but it's hard for him to understand this much less the female structure... But he tries and that's all I could ask for.

    Thanks again,

    Cindy
Working...
X